# SDR DALA2023042503239

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS FROM STA Y=157 TO Y=200, LBL 7, RBL 7, RBL 44, & RBL 53 AT PAX CABIN (W1). SUMMARY OF NRC 00521: CORROSION LEVEL 2. FLOOR SUPPORTS (4EA) FROM STA Y=157 TO Y=200, LBL 7, RBL 7, RBL 44, & RBL 53 AT PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-01-0G. (LP #2732863)
